Alert archive / Ohio / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 113, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Aug 6, 2024, 10:40 AM EDT for Trumbull County, Ohio. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2024, 10:40 AM EDT (14:40 UTC)
- Expired
- Aug 6, 2024, 11:00 AM EDT
- In force
- 20 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Trumbull County, OH
The radar
The Pittsburgh radar (KPBZ), 96 km from the middle of the area, began a volume at 14:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 2.7 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1038 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 821 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.2
The text
As transmitted.
837 WUUS51 KCLE 061440 SVRCLE OHC155-061500- /O.NEW.KCLE.SV.W.0113.240806T1440Z-240806T1500Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Cleveland OH 1040 AM EDT Tue Aug 6 2024 The National Weather Service in Cleveland has issued a * Severe Thunderstorm Warning for... Northeastern Trumbull County in northeastern Ohio... * Until 1100 AM EDT. * At 1040 AM EDT, a severe thunderstorm was located near Kinsman, or 9 miles northwest of Sharpsville, moving east at 40 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to trees and power lines. * Locations impacted include... Kinsman, Vienna Center, Johnston, Orangeville, and Yankee Lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4127 8067 4144 8069 4148 8052 4127 8052 TIME...MOT...LOC 1440Z 263DEG 34KT 4137 8060 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Saunders
1 follow-up statement
386 WWUS51 KCLE 061452 SVSCLE Severe Weather Statement National Weather Service Cleveland OH 1052 AM EDT Tue Aug 6 2024 OHC155-061502- /O.EXP.KCLE.SV.W.0113.000000T0000Z-240806T1500Z/ Trumbull OH- 1052 AM EDT Tue Aug 6 2024 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TRUMBULL COUNTY WILL EXPIRE AT 1100 AM EDT... The storm which prompted the warning has moved out of the area. Therefore, the warning will be allowed to expire. LAT...LON 4127 8067 4144 8069 4148 8052 4127 8052 TIME...MOT...LOC 1452Z 263DEG 34KT 4138 8046 $$ Saunders
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 10:18 AM EDT, 22 minutes earlier.
Area forecast discussion, Aug 6, 10:18 AM EDT, 22 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1018 AM EDT Tue Aug 6 2024
.SYNOPSIS...
A near stationary boundary has settled just south of the lakeshore
this morning. Low pressure will track along this front this
afternoon and evening before high pressure builds south tonight into
Wednesday morning. On Friday, another low pressure system will move
a cold front east across the area.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
930 AM...
There still appears to be the potential for a period of significant
severe weather this afternoon, particularly between 2 to 6 PM
across the area.
Recent IR satellite trends suggest a weakening trend for the
ongoing complex across southern MI. A second area of thunderstorms
has developed across NE OH/NW PA this morning and is expected
to gradually intensify as it exits east of the area into PA
through the rest of the morning and this afternoon. Attention
will then turn towards the west as another shortwave, evident on
water vapor imagery across central IL, moves east along a
baroclinic zone/psuedo warm front oriented west/east from
Chicago to Cleveland. Already have a strong lip of instability
ahead of the shortwave across northern IN and anticipate this
area to be advected northeastward into northern OH by early this
afternoon. Thunderstorms are expected to redevelop along the
boundary this afternoon, with organized severe storms likely.
The primary threats will be damaging wind gusts and the
potential for a few tornadoes. Given the orientation of the
boundary, could also have some flooding issues with any training
storms.
Previous Discussion...
This morning, a boundary has stalled just south of Lake Erie which
hasn't produced many impacts aside from areas of low stratus with
some isolated reduced visibilities near the surface. This boundary
is going to play a critical role in the evolution of today's severe
weather potential as a low pressure from the Midwest moves east
along it and ultimately impacts the area. This surface low will be
supported by an upper level shortwave trough moving southeast across
the region. To give an idea of the timing, the aforementioned low
pressure will reach the Ohio River Valley between 18-21Z which will
coincide with the CWA being placed under the right entrance region
of the upper level jet and a vort max traversing the area. As this
strong upper level support moves across the area, precipitation
chances will increase across the entire CWA through the afternoon
hours with the potential for severe weather ramping up between 18-
00Z.
Current hi-res guidance suggests MUCAPE values across the area
climbing to 2500-3000 J/kg with shear values of 30-40 knots as a LLJ
pushes north across the area in the afternoon. These conditions
coupled with the ample moisture (dewpoints in the 70s) will be
enough to sustain strong updrafts, but models are also suggesting 0-
1km helicity values exceeding 100 m2/s2. In addition, model
soundings suggest lapse rates increasing throughout the day which
will also enhance severe potential. These modeled conditions and the
given synoptic support will lead to a potential all-hazard kind of
day. Strong, damaging wind gusts are the primary threat with any
storms that develop, however looking at hodographs, there is a
'humped' hodograph near the boundary, supportive of supercell and
tornadic potential. With that being said, a tornado or two cannot be
ruled out with storms that develop this afternoon. In addition,
there is a non-zero chance of small hail that develops within the
strongest updrafts. To highlight this threat, SPC has issued a Day 1
Slight Risk for the entire area.
With a tropical-like airmass lingering across the area, PWAT values
are again expected to increase to near 2 inches this afternoon as
the warm cloud layers deepen in excess of 12kft. These conditions,
combined with everything mentioned prior, will lead to extremely
efficient rainfall with rain rates approaching 1-2 in/hr at times.
This heavy rainfall is primarily expected in the strongest storms
and not expected to be widespread. Regardless, there is a concern
for localized flooding especially in urban areas, areas with poor
drainage, or in areas that have received ample rainfall over the
last couple days. To highlight this risk, WPC has issued a Day 1
Marginal ERO for the entire area. Confidence is fairly high that it
will rain across much of the area at some point today, but this is a
bit less confidence in the exact locations for the greatest threat
for severe storms given it's highly dependent on the location of the
aforementioned boundary. Definitely stay tuned for forecast updates
throughout the day and stay weather aware today.
By tonight, the aforementioned low pressure and boundary will both
begin to shift southeast out of the area, allowing for high pressure
to begin to build in from the north. This will result in the gradual
tapering of showers from north to south and the arrival of dry and
pleasant conditions for the remainder of the near term period.
High temperatures today will climb into the low to mid 80s for much
of the area. The only cooler locations will be just north of where
the aforementioned boundary sets up with highs only climbing into
the mid to upper 70s. Overnight lows will be in the low to mid 60s.
Much cooler highs are expected on Wednesday with temperatures only
reaching into the mid 70s.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
The first part of the short term forecast period appears mostly
quiet with high pressure building from the north and a cooler,
stable air mass behind Tuesday's low moving southeast of the region.
For Thursday night into Friday, the area is between two systems with
a low over Lake Superior and the low associated with Debby southeast
of the region. While there is no strong direct forcing overhead for
precipitation, expect these systems to interact near or over the
eastern forecast area and some rain activity may spark with the cold
front of the northern system moving through the area on Friday.
Therefore, have some PoPs in the eastern area, up to a 50/50 Friday.
The cold front should be through the area on Friday night and the
trend will be back to dry. Temperatures appear near normal west and
perhaps a touch cool east for Friday, given the rain forecast.
&&
.LONG TERM /SATURDAY THROUGH MONDAY/...
The air mass will become a comfortable air mass for the weekend into
early next week behind the cold front Friday night. Strong Canadian
high pressure will build into the central part of the country and be
the catalyst for highs in the 70s and lows in the 50s, which may
actually feel a bit chilly for those outside. The initial surge of
cold air advection on Saturday into Sunday will have a bit of
moisture still ahead of it and with temperatures down to 8-9 C at
850 mb, there could be some lake clouds and maybe an isolated to
widely scattered shower in NE OH and NW PA during the weekend.
Eventually, the flow backs just a touch on Sunday into Monday and
slightly warm temperatures aloft should allow for a dry and clearing
forecast for early next week.
&&
.AVIATION /12Z Tuesday THROUGH Saturday/...
A mix bag of conditions are being observed across the area this
morning as some low stratus/fog has developed. As a result MVFR
and IFR visibilities/ceilings are scattered across the area, but
should continue to improve over the next hour or two. This
afternoon and evening, a low pressure and associated front are
going to move southeast across the area and bring widespread
showers and potentially strong to severe thunderstorms. With the
onset of these showers and storms, conditions will gradually
diminish to MVFR and possibly IFR in the strongest storms. The
primary concern with this storms will be torrential rainfall and
locally gusty winds, although small hail and a tornado or two
cannot be ruled out. The best chance of these strong to severe
storms will be between 18-00Z this afternoon and opted to handle
this potential with a prevailing group at most sites. As the
front departs to the southeast tonight, dry conditions will
return to the area. Conditions should improve to VFR for the
northern most terminals by the end of the period, but if the
front slows at all MVFR ceilings may hang on a bit longer.
Winds will generally be light and variable through late morning
before becoming sustained from the south-southwest at 5-10
knots. As the boundary shift south, winds will become
northeasterly and increase to 5-12 knots, gusting up to 20 knots
for KERI and KCLE.
Outlook....Scattered showers and thunderstorms with non-VFR
expected Tuesday night.
&&
.MARINE...
The lake will reside on the north side of a cold front today with
generally light northeast flow to start. Low pressure will move
southeast along the front today toward the Ohio River and the
increasing pressure gradient with this feature will greatly increase
the northeast winds on the lake this afternoon. Have gone ahead and
hoisted a Small Craft Advisory and Beach Hazards Statement for the
entire lake starting this afternoon. A strong pressure gradient will
be in place through Wednesday and the need for a marine headline
will exist through Wednesday night. The gradient will weaken by
Thursday as some surface ridging from the northeast wins out and the
lake will be in the middle of a low over the upper Great Lakes and
the remnants of Debby to the southeast. Northeast flow will be
favored on Thursday but the magnitude will be much less and there
should not be a headline. A cold front will approach from the west
with the upper Great Lakes low on Friday and southerly flow will be
favored early in the day. The front will pass and northwest flow
will be favored through the weekend. Flow could get to about 15 kt
on Saturday with the low moving east and there is room for another
headline to be needed for the central and eastern basins.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Beach Hazards Statement through Wednesday evening for OHZ003-
007.
Beach Hazards Statement through late Wednesday night for
OHZ009>012-089.
PA...Beach Hazards Statement through Wednesday evening for PAZ001.
NY...None.
MARINE...Small Craft Advisory until 10 PM EDT Wednesday for LEZ142-143-
149.
Small Craft Advisory until 4 AM EDT Thursday for LEZ144>148.
&&
SYNOPSIS...Campbell
NEAR TERM...Campbell/Kahn
SHORT TERM...Sefcovic
LONG TERM...Sefcovic
AVIATION...Campbell
MARINE...SefcovicHazardous weather outlook, Aug 6, 8:07 AM EDT, 2 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 807 AM EDT Tue Aug 6 2024 LEZ061-144>149-164>169-071215- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 807 AM EDT Tue Aug 6 2024 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. Scattered showers and thunderstorms are likely today. Storms may become strong to severe with strong winds the primary concern, although there is a non-zero tornado threat. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ142-143-162-163-071215- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- 807 AM EDT Tue Aug 6 2024 ...TORNADO WATCH 604 IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Scattered showers and thunderstorms are likely today. Storms may become strong to severe with strong winds the primary concern, although there is a non-zero tornado threat. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ009>012-089-071215- Erie-Lorain-Cuyahoga-Lake-Ashtabula Lakeshore- 807 AM EDT Tue Aug 6 2024 ...BEACH HAZARDS STATEMENT IN EFFECT FROM NOON EDT TODAY THROUGH LATE WEDNESDAY NIGHT... This Hazardous Weather Outlook is for north central Ohio and northeast Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Scattered showers and thunderstorms are likely today. Storms may become strong to severe with strong, damaging winds the primary concern, although there is a non-zero tornado threat. In addition, torrential rainfall rates could lead to localized flash flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ006-008-018-071215- Wood-Sandusky-Seneca- 807 AM EDT Tue Aug 6 2024 ...TORNADO WATCH 604 IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for northwest Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Scattered showers and thunderstorms are likely today. Storms may become strong to severe with strong, damaging winds the primary concern, although there is a non-zero tornado threat. In addition, torrential rainfall rates could lead to localized flash flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ003-007-071215- Lucas-Ottawa- 807 AM EDT Tue Aug 6 2024 ...TORNADO WATCH 604 IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... ...BEACH HAZARDS STATEMENT IN EFFECT FROM NOON EDT TODAY THROUGH WEDNESDAY EVENING... This Hazardous Weather Outlook is for northwest Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Beach Hazards Statement. Scattered showers and thunderstorms are likely today. Storms may become strong to severe with strong, damaging winds the primary concern, although there is a non-zero tornado threat. In addition, torrential rainfall rates could lead to localized flash flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ013-014-017-019>023-027>033-036>038-047-PAZ002-003-071215- Geauga-Ashtabula Inland-Hancock-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Southern Erie- 807 AM EDT Tue Aug 6 2024 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Scattered showers and thunderstorms are likely today. Storms may become strong to severe with strong, damaging winds the primary concern, although there is a non-zero tornado threat. In addition, torrential rainfall rates could lead to localized flash flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ001-071215- Northern Erie- 807 AM EDT Tue Aug 6 2024 ...BEACH HAZARDS STATEMENT IN EFFECT FROM NOON EDT TODAY THROUGH WEDNESDAY EVENING... This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Scattered showers and thunderstorms are likely today. Storms may become strong to severe with strong, damaging winds the primary concern, although there is a non-zero tornado threat. In addition, torrential rainfall rates could lead to localized flash flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 6, 10:31 AM EDT, 9 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1031 AM EDT Tue Aug 6 2024
OHZ023-061500-
Trumbull OH-
1031 AM EDT Tue Aug 6 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN TRUMBULL COUNTY
THROUGH 1100 AM EDT...
At 1031 AM EDT, Doppler radar was tracking a strong thunderstorm over
Cortland, or 10 miles northeast of Warren, moving east at 35 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Cortland, Kinsman, Vienna Center, Mecca, Johnston, Orangeville, and
Howland Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4125 8076 4143 8082 4150 8055 4150 8052
4128 8052
TIME...MOT...LOC 1431Z 255DEG 31KT 4136 8070
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SaundersThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 3:47 AM EDT | Beach Hazards Statement | CLE | Ashtabula, Cuyahoga, Erie, Lake, Lorain, Lucas and 1 more | 48 hr |
| Aug 6, 3:48 AM EDT | Small Craft Advisory | CLE | 48 hr | |
| Aug 6, 4:31 AM EDT | Special Weather Statement | CLE | Seneca | 44 min |
| Aug 6, 10:31 AM EDT | Special Weather Statement | CLE | Trumbull | 29 min |
| Aug 6, 11:01 AM EDT | Special Weather Statement | CLE | Trumbull | 14 min |
| Aug 6, 11:09 AM EDT | Special Weather Statement | CLE | Wood | 51 min |
| Aug 6, 11:12 AM EDT | Areal Flood Advisory | CLE | Trumbull | 3 hr |
| Aug 6, 12:29 PM EDT | Special Weather Statement | CLE | Ashtabula | 31 min |
| Aug 6, 12:41 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Trumbull | 49 min |
| Aug 6, 12:54 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Trumbull | 66 min |
| Aug 6, 1:55 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 50 min |
| Aug 6, 2:43 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 62 min |
| Aug 6, 2:50 PM EDT | Special Marine Warning | CLE | 115 min | |
| Aug 6, 3:04 PM EDT | Tornado Warning | CLE | Hancock, Wood | 41 min |
| Aug 6, 3:13 PM EDT | Areal Flood Advisory | CLE | Hancock, Sandusky, Seneca, Wood | 3 hr |
| Aug 6, 3:21 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Sandusky, Seneca, Wood | 54 min |
| Aug 6, 3:25 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron | 65 min |
| Aug 6, 3:28 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain | 62 min |
| Aug 6, 3:43 PM EDT | Tornado Warning | CLE | Cuyahoga, Lorain | 47 min |
| Aug 6, 3:51 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Lorain, Medina | 54 min |
| Aug 6, 3:55 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Lake | 80 min |
| Aug 6, 3:59 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Hancock, Sandusky, Seneca, Wyandot | 61 min |
| Aug 6, 4:06 PM EDT | Severe Thunderstorm Warning | CLE | Summit | 54 min |
| Aug 6, 4:07 PM EDT | Areal Flood Advisory | CLE | Erie, Huron, Sandusky, Seneca | 3 hr |
| Aug 6, 4:09 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Crawford, Richland, Wayne, Wyandot | 81 min |
| Aug 6, 4:09 PM EDT | Tornado Warning | CLE | Cuyahoga, Summit | 36 min |
| Aug 6, 4:17 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Trumbull | 88 min |
| Aug 6, 4:18 PM EDT | Areal Flood Advisory | CLE | Crawford, Hancock, Seneca, Wyandot | 3 hr |
| Aug 6, 4:18 PM EDT | Tornado Warning | CLE | Cuyahoga, Geauga, Lake | 42 min |
| Aug 6, 4:23 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Lake | 52 min |
| Aug 6, 4:28 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Huron, Lorain, Medina | 47 min |
| Aug 6, 4:32 PM EDT | Tornado Warning | CLE | Geauga, Portage | 43 min |
| Aug 6, 4:35 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 40 min |
| Aug 6, 4:43 PM EDT | Special Marine Warning | CLE | 63 min | |
| Aug 6, 4:48 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Stark | 42 min |
| Aug 6, 4:52 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Geauga, Lake, Portage, Summit, Trumbull | 3 hr |
| Aug 6, 5:00 PM EDT | Severe Thunderstorm Warning | CLE | Summit | 16 min |
| Aug 6, 5:06 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 54 min |
| Aug 6, 5:07 PM EDT | Areal Flood Advisory | CLE | Ashtabula, Trumbull | 3 hr |
| Aug 6, 5:13 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 77 min |
| Aug 6, 5:14 PM EDT | Tornado Warning | CLE | Trumbull | 16 min |
| Aug 6, 5:24 PM EDT | Tornado Warning | CLE | Mahoning | 36 min |
| Aug 6, 5:32 PM EDT | Tornado Warning | CLE | Mahoning | 15 min |
| Aug 6, 5:38 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion, Morrow, Wyandot | 30 min |
| Aug 6, 5:41 PM EDT | Flash Flood Warning | CLE | Mahoning, Trumbull | 2 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.